advertisement
Question
Posted by: Dido | 2012-07-09

Yeast Infection due to Augmentine Antiiotic

Dear CyberDoc

I am a 33year old lady. About 2 weeks ago I had a very bad cold and flu and my GP prescribed Augmentine Antibiotic to take for seven days amongst other meds. After about 2 days of taking it, I started having a hectic runny tummy and as I was about to finish the course I started experiencing very itching in my vigina, i also a white discharge and some cracking with caused a little bleeding everytime I wipe. I went to the chemist and was given a viginal cream, but I have been using it for a week without any improvement. I am not in relationship and I have not had sex in 3 years so it cant be an STI. Is there any medication that I can buy over the counter to help with my problem. I have never experienced this before.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dido

Consult your pharmacist for a probiotic and I strongly recommend Reuterina Femme. It is clinically proven to combat diarrhoea after antibiotic use and vaginal thrush. You also have to use Canesten 1VC to treat the vaginal thrush.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement